# SDR AALA201509099009

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 19,825 hours, 7,754 cycles
- Engine: Iae V2533A5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Thermocouple
- Condition: Defective
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT ENG NR 2 WOULD NOT REDUCE TO IDLE THRUST AS COMMANDED.  BLEED VLVS, NORMAL ENG NR 1 N1 - 43%,  FF680.  ENG NR 2 N1- 57%, FF 1300.  REPLACED NR 2 ENG FUEL TEMP THERMOCOUPLE IAW AMM 73-35-15.  OPERATIONS & LEAK CHECKED GOOD.
